| Model Number |
AIX11240 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During a spinal procedure using intraoperative neuromonitoring, the left hand free-run emg reportedly would only display in one view after about 30-40 minutes of normal activity.The meps ran properly.No patient injury was reported.
Additional Manufacturer Narrative
The system has not returned for evaluation.A video was provided which confirms the event.A review of the device history records showed no manufacturing or processing related irregularities.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.